# SDR VNAA20250108021

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N723P
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 39,936 hours, 38,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318753
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PAX DOOR HINGE REPLACEMENT FOUND ANGLE, KICKPLATE (STGR 17L TO 18L) PN SH670-31875-3, TO BE SEVERELY CORRODED AND REQUIRES REPLACEMENT.   REMOVED CORRODED KICKPLATE AND INSTALLED A NEW KICKPLATE IAW CRJ 700 SRM 51-42-06-001-001-A01.
